Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A new proof of the Ran-Matsusaka criterion for Jacobians

Author: Alberto Collino
Journal: Proc. Amer. Math. Soc. 92 (1984), 329-331
MSC: Primary 14H40; Secondary 14K05
MathSciNet review: 759646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characteristic free proof of a criterion which was first proved by Ran over $ {\mathbf{C}}$.

References [Enhancements On Off] (What's this?)

  • [1] Teruhisa Matsusaka, On a characterization of a Jacobian variety, Memo. Coll. Sci. Univ. Kyoto. Ser. A. Math. 32 (1959), 1–19. MR 0108497
  • [2] David Mumford, Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Published for the Tata Institute of Fundamental Research, Bombay; Oxford University Press, London, 1970. MR 0282985
  • [3] Ziv Ran, On subvarieties of abelian varieties, Invent. Math. 62 (1981), no. 3, 459–479. MR 604839, 10.1007/BF01394255

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H40, 14K05

Retrieve articles in all journals with MSC: 14H40, 14K05

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society